# SDR DXTA2012081305093

- Difficulty date: August 13, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 9,080 hours, 7,188 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MORE THAN USUAL FORWARD PRESSURE ON YOKE WAS REQUIRED PRIOR TO FLAPS 0 DEGREES.  AFTER LEVELING OFF AT FL190 (AUTO PILOT ON), AIRPLANE WAS USING MORE THAN USUAL NOSE DOWN TRIM. TRIM WAS ALMOST AT FULL NOSE DOWN STOPS (TOP OF WHITE ARC ON TRIM WHEEL).  AFTER LANDING, CREW TESTED TRIM WHEEL AGAIN AND NOTICED IT DOES NOT GO ALL THE WAY TO BOTTOM OF WHITE ARC WHEN TRIMMED IN THE FULL NOSE UP POSITION.  INSPECTED ELEVATOR TRIM TAB SYS.  FOUND TRIM INDICATION RANGE TOO FAR FOREWARD. POINTED WOUDL MOVE TO THE TOP OF RANGE AND WHEEL COULD BE ROTATED ANOTHER TURN WITHOUT POINTER MOVEMENT.  POINTER WOULD STOP +/- 1" BELOW TAKE-OFF MARKER AT FULL NOSE-UP.  REMOVED, RE-INDEXED TRIM WHEEL / POINTER AND RE-INSTALLED TRIM WHEEL IAW MM CHAP 27-32-01. C/W ELEVATOR TRIM TRAVEL CHECKS IAW MM CHAP. 27-31-00. TRAVELS AND INDICATOR OPS CHECK GOOD. APPLIED HYD AND PERFORMED "NO TAKEOFF" CHECKS, OPS CHECK GOOD. SERVICED HYD.
